Countable homogeneous relational structures and ℵ0-categorical theories

Journal of Symbolic Logic 37 (3):494 - 500 (1972)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
39 (#295,576)

6 months
1 (#386,016)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Mathematical Logic.J. Donald Monk - 2001 - Bulletin of Symbolic Logic 7 (3):376-376.

Add more references

Citations of this work

Stable Generic Structures.John T. Baldwin & Niandong Shi - 1996 - Annals of Pure and Applied Logic 79 (1):1-35.
Strongly Determined Types.Alexandre A. Ivanov & Dugald Macpherson - 1999 - Annals of Pure and Applied Logic 99 (1-3):197-230.

View all 8 citations / Add more citations

Similar books and articles

Countable Structures of Given Age.H. D. Macpherson, M. Pouzet & R. E. Woodrow - 1992 - Journal of Symbolic Logic 57 (3):992-1010.
Interpreting Groups in Ω-Categorical Structures.Dugald Macpherson - 1991 - Journal of Symbolic Logic 56 (4):1317-1324.
ℵ0-Categorical Modules.Walter Baur - 1975 - Journal of Symbolic Logic 40 (2):213 - 220.
Ramsey Theory for Countable Binary Homogeneous Structures.Jean A. Larson - 2005 - Notre Dame Journal of Formal Logic 46 (3):335-352.
Reconstruction of Homogeneous Relational Structures.Silvia Barbina & Dugald Macpherson - 2007 - Journal of Symbolic Logic 72 (3):792 - 802.
ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.